Survival of three species in a nonautonomous Lotka-Volterra system

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


In Ahmad and Stamova (2004) [1], the author considers a competitive Lotka-Volterra system of three species with constant interaction coefficients. In this paper, we study a nonautonomous Lotka-Volterra model with one predator and two preys. The explorations involve the persistence, extinction and global asymptotic stability of a positive solution.

Original languageEnglish
Pages (from-to)427-437
Number of pages11
JournalJournal of Mathematical Analysis and Applications
Issue number2
Publication statusPublished - Feb 15 2010
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Survival of three species in a nonautonomous Lotka-Volterra system'. Together they form a unique fingerprint.

Cite this